MAUDE Adverse Event Report: DAVOL INC. VENTRALIGHT; MESH, SURGICAL, POLYMERIC

DAVOL INC. VENTRALIGHT; MESH, SURGICAL, POLYMERIC
Model Number 5955450
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Part of the inflator system (yellow hub) came off mesh & into patient.Removed from patient.No problem completing case.Manufacturer response for mesh, surgical, polymeric, ventralight st mesh with echo ps positoning system (per site reporter).Manufacturer issued rga#.

Brand Name
VENTRALIGHT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
DAVOL INC.
160 new boston st
woburn MA 01801
MDR Report Key20557154
Report Number20557154
Device Sequence Number8886332
Product Code FTL
UDI-Device Identifier00801741031717
UDI-Public(01)00801741031717
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2024
Report Date (Section F) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5955450
Device Catalogue Number5955450
Device Lot NumberHUJP1120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2024
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer10/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Date Report Sent to FDA08/01/2024